# SDR ASAA2013061095165

- Difficulty date: June 10, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 69730542
- Condition: Gouged
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GVI AFTER REMOVING SEAT TRACK, FOUND WEB AT BS 400-420, LBL 24 GOUGED.  ACFT GROUNDED.  REMOVED FABRICATED NEW AND INSTALLED NEW WEB IAW SRM 51-40-02-0G-0, PAR 7D.
